View Single Post
Old 03-08-2012, 05:13 PM   #2
jennybyc jennybyc is offline
Inactive
(female)
 
Join Date: Feb 2009
Posts: 3,894
Blog Entries: 12
jennybyc HB Userjennybyc HB Userjennybyc HB Userjennybyc HB Userjennybyc HB Userjennybyc HB Userjennybyc HB Userjennybyc HB Userjennybyc HB Userjennybyc HB Userjennybyc HB User
Re: Arthritis in hip

The drugs they give for arthritis can do a number on your stomach. Did you tell him about your stomach problems?

Always take them with a full meal...you can take an antacid too. If it's arthritis in the hip joint, he can do a cortisone shot to help and that gets it right where it's needed, in the joint. Hip bursitis can be a prolonged and difficult problem to fix but it involves not laying on that side for a while, along with cortisone shots. PT can help with ultrasound and stretching of the tendon that is causing the bursitis.

If the drug is too hard on your stomach, ask for one that is easier...like Celebrex. Diclofenac also comes in a gel that can rubbed on the skin directly over the bad area. Might be a better method for you.

There are other things you can do so speak up to the doc and find out what else you can do to make it better.

Jenny

 
Reply With Quote
The Following User Says Thank You to jennybyc For This Useful Post:
shaloo61 (03-08-2012)